Ufimskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2020, Volume 12, Issue 2, Pages 71–86 (Mi ufa517)  

Sectorial normalization of simplest germs of semi-hyperbolic maps in a half-neighborhood

P. A. Shaikhullina

Chelyabinsk State University, Br. Kashiriny str. 129, 454001, Chelyabinsk, Russia

Abstract: We consider a problem on analytic classification of semi-hyperbolic maps on the plane for an example of the simplest class of germs, namely, the class of germs that are formally equivalent to $\mathsf{F}_{\lambda}$, which is the unit time shift along the vector field $x^2\frac{\partial}{\partial x}+{\lambda}y\frac{\partial}{\partial y}, \lambda\in\mathbb{R}_+$). A key step in the classification is an analytic normalization of the germs on sectorial domains forming a cut neighbourhood of the origin $(\mathbb{C}^2,0)\backslash\{x=0\}$. For this class, in the present work, we prove a theorem on a sectorial analytic normalization in the half-neighbourhood invariant with respect to $\mathsf{F}_{\lambda}^{-1}$. We also show that a formal normalizing change of the coordinates is asymptotic for the constructed sectorial normalizing change.

Keywords: analytic classification, semi-hyperbolic maps, sectorial normalization.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00739_а
The work is supported by RFBR (grant no. 17-01-00739a).


Full text: PDF file (585 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2020, 12:2, 72–87 (PDF, 475 kB); https://doi.org/10.13108/2020-12-2-72

Bibliographic databases:

UDC: 517.938
MSC: 34M35, 34M40
Received: 23.06.2019

Citation: P. A. Shaikhullina, “Sectorial normalization of simplest germs of semi-hyperbolic maps in a half-neighborhood”, Ufimsk. Mat. Zh., 12:2 (2020), 71–86; Ufa Math. J., 12:2 (2020), 72–87

Citation in format AMSBIB
\Bibitem{Sha20}
\by P.~A.~Shaikhullina
\paper Sectorial normalization of simplest germs of semi-hyperbolic maps in a half-neighborhood
\jour Ufimsk. Mat. Zh.
\yr 2020
\vol 12
\issue 2
\pages 71--86
\mathnet{http://mi.mathnet.ru/ufa517}
\transl
\jour Ufa Math. J.
\yr 2020
\vol 12
\issue 2
\pages 72--87
\crossref{https://doi.org/10.13108/2020-12-2-72}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000607969100008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85097405408}


Linking options:
  • http://mi.mathnet.ru/eng/ufa517
  • http://mi.mathnet.ru/eng/ufa/v12/i2/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Number of views:
    This page:24
    Full text:12
    References:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021